Drought, Davidson
- When
- December 1, 12:00 AM CST to December 14, 6:00 AM CST
- Where
- Davidson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
The below normal rainfall deficit that resulted in abnormally dry conditions across several counties in central and northwestern portions of Middle Tennessee in November ended by mid December, as ground moisture levels reached normal levels for this time of year.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
The below normal rainfall deficit that resulted in abnormally dry conditions across several counties in central and northwestern portions of Middle Tennessee in November ended by mid December, as ground moisture levels reached normal levels for this time of year.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 30, 11:33 PM CST, 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1133 PM CST TUE NOV 30 2010 .UPDATE...FOR 06Z TAFS. && .AVIATION...PRECIP HAS ENDED FOR THE MOST PART...ONLY A FEW FLURRIES POSSIBLE OVERNIGHT. IFR CIGS CONTINUE OVER KCSV AND WILL PROBABLY NOT IMPROVE SIGNIFICANTLY UNTIL AFTER SUNRISE. CIGS AT KCSV SHOULD IMPROVE AFTER SUNRISE TO MVFR WITH A STEADY IMPROVEMENT DURING THE DAY. MVFR CIGS AT KBNA SHOULD START TO BREAKUP AROUND 09Z AS THE BACKEDGE OF THE STRATOCU LAYER IS CURRENTLY ALONG THE TENNESSEE RIVER WEST OF KBNA AND IS ADVANCING STEADILY EWD. && .PREV DISCUSSION... /ISSUED 852 PM CST TUE NOV 30 2010/ UPDATE...AM STARTING TO SEE SOME LIGHT ECHOES POP UP ON CLEAR AIR REFLECTIVITY, AND HAVE ALSO RECEIVED REPORTS OF FLURRIES OCCURRING UPSTREAM, SO AM GOING TO UPDATE THE PUBLIC FORECAST TO INCREASE CLOUD COVER AND ALSO INCLUDE FLURRIES FOR THE REMAINDER OF THE EVENING. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 18
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CST TUE NOV 30 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-012030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 217 PM CST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS WILL BE ENDING THIS EVENING INTO TONIGHT ACROSS MIDDLE TENNESSEE. COLDER AIR WILL CAUSE A BRIEF PERIOD OF LIGHT SLEET OR SNOW FLURRIES AS THE PRECIPITATION ENDS. LITTLE OR NO ACCUMULATION IS EXPECTED...BUT SOME PARTS OF THE PLATEAU MAY RECEIVE A DUSTING. LINGERING SURFACE MOISTURE AND SUB FREEZING TEMPERATURES LATE IN THE NIGHT MAY CAUSE A FEW SLICK SPOTS...ESPECIALLY ON THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LINGERING MOISTURE AND COLD TEMPERATURES MAY CAUSE SOME TRAVEL PROBLEMS WITH PATCHY ICE ON WEDNESDAY MORNING...ESPECIALLY ON THE PLATEAU. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 13
The national radar mosaic for the moment the first event began.
4 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2010Every state in 2010This day in weather historyWarnings in Tennessee, December 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272441, 272443, 272444, 272445.